# SDR SWAA2021071679703

- Difficulty date: May 20, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BAFFLE ATTACH ANGLE ON FORWARD SIDE OF BS 500C LBL 25 IS CRACKED / REMOVED CRACKED BAFFLE ATTACH ANGLE; FWD SIDE OF 500C LBL 25; LOCATED DRILLED AND INSTALLED NEW ATTACH ANGLE; IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 143A7505.
